# SDR 2001UALA02260

- Difficulty date: November 11, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 37,736 hours, 14,160 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CREASE BEAM BODY STATION 960 TO BODY STATION 980 STRINGER 17L HAS TOOLING DAMAGE ON WEB. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.WEB REPLACED.
